# SDR C2XA01IA239

- Difficulty date: May 9, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6000
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE PASSENGER DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
